skin-hair-icon
Hairloss and phosphorus
Helloo i have been using phosphorus 30 c twice daily for hairloss since 25 days . Hairloss has reduced to a great extent . Can i continue using these medicines or should i stop them ? if i continue are there any side effects ? Kindly suggest.
3396 Views v

Answers (6)

Like the answers? Consult privately with the doctor of your choice

Get your LFT tested. If everything is normal, no harm has happened. Get the right  prescription for your hairfall which takes into consideration the cause of hairfall.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
It seems a prescription by hearsay , if not consult your homeopath who had prescribed for better advise. Don't be in false impression that homeopathic medicine are harmless.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Firstly I would like to say that while using homeopathic medicines you should be under close surveillance of a qualified homeopathic physician. Regarding using phosphorus 30 since 30. Days I will not treat it as homoeopathical, it may damage your health to some extent so please stop using that. For any further queries contact me. Hoping for a speedy and safe recovery.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Definitely there are side effects of such deep acting medicine.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello, homeopathy has got no side effect till you are under medical supervision. stop taking as over the counter medicine like paracetamol.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello. You should not use any homoeopathic medicines for such long time and with qualified physician's supervision. It is better to stop the medicine and wait for few days. If hairfall recurs, consult a homoeopathic physician for proper medication. Any thing which is given in excess will definitely cause harm. So is true with Homoeopathic medicines. Regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.